Wellordering proofs for metapredicative Mahlo

Strahm, Thomas (2002). Wellordering proofs for metapredicative Mahlo. The journal of symbolic logic, 67(1), pp. 260-278. Cambridge University Press 10.2178/jsl/1190150043

[img]
Preview
Text
S0022481200009981.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

In this article we provide wellordering proofs for metapredicative systems of explicit mathematics and admissible set theory featuring suitable axioms about the Mahloness of the underlying universe of discourse. In particular, it is shown that in the corresponding theories EMA of explicit mathematics and KPm0 of admissible set theory, transfinite induction along initial segments of the ordinal φω00, for φ being a ternary Veblen function, is derivable. This reveals that the upper bounds given for these two systems in the paper Jäger and Strahm [11] are indeed sharp.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Strahm, Thomas Adrian

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

28 Jul 2020 09:40

Last Modified:

28 Jul 2020 09:40

Publisher DOI:

10.2178/jsl/1190150043

BORIS DOI:

10.7892/boris.115328

URI:

https://boris.unibe.ch/id/eprint/115328

Actions (login required)

Edit item Edit item
Provide Feedback